# SDR SWAA2014111734191

- Difficulty date: November 3, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 26,847 hours, 12,869 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HOLE CRACKED FWD OF BS 727B, RBL 45.5, OTBD AFT HOLE.  REPAIRED SEAT TRACK IAW EA.
